Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 1, Issue 4, Pages 275-301
http://dx.doi.org/10.1155/S1024123X95000172

Nonlinear singularly perturbed systems of differential equations: A survey

Center of Mathematics, Technical University, Russe 7017, Bulgaria

Received 5 December 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Angela Slavova, “Nonlinear singularly perturbed systems of differential equations: A survey,” Mathematical Problems in Engineering, vol. 1, no. 4, pp. 275-301, 1995. https://doi.org/10.1155/S1024123X95000172.